# SDR UALA2013032501845

- Difficulty date: March 23, 2013
- Submitted: March 27, 2013
- Operation: Air carrier
- Aircraft: N818UA
- Make and model: Airbus A319-131
- Aircraft serial: 882
- Aircraft time: 49,591 hours, 19,822 cycles
- Engine: Iae V2522A5
- System (JASC): 5250 · Fixed Inner Doors
- Part: Latch
- Condition: Faulty
- Location: Cockpit Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COCKPIT DOOR DOES NOT LOCK WITH SWITCH SET TO 'NORM'.  TOP LATCH IS NOT LOCKED.  CAN MANUALLY PULL IT BACK.  NO STRIKE OR FAULT LIGHTS ILLUMINATE.  ADJUSTED UPPER COCKPIT DOOR LATCH, OPS GOOD.
